# SDR UIEA2023082900809

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO EO INSP, WASHERS WERE NOT FOUND UNDER EACH FASTENER HEAD, REQUEST ADD EO PART 2 AND PART 5. PERFORM NOSE W/W FWD CORNER DOUBLER MODIFICATION NEAR STA 240, S39 TO S45, SB 747-53A2851 REV O( 1) REMOVED DOUBLER PART IAW SRM 51-40-02-0G-0 REV 98. 2) PERFORM EI T2023A53M-2018 REV 0 SEQUENCE A. 3) ACCOMLISH EI T2023A53M-2018 REV 1. 4) CONDITION CHECK NORMAL AND JOB COMPLETED )
